Hi ya Pete,
I don't think you are crazy, overwhelmed, scared, terrified too I'll bet....but not crazy. You have been through an awful lot for a man as young as you are, and your wife living in separate housing right now, isn't helping you either. I am truly glad to read that she did show up, and stayed with you to help you through this crisis.
Yes, your doctor had the right to yell , and yes, he is taking a huge risk putting you on testosterone with your having have cancer, so he does have a right to expect you to hold up your end of the deal. I'm glad that he listened to you, and gave you an injection right then, to get your blood levels on the rise again..Now, I'm sure that you will do your part and stick to his regimine....
I think a good therapist might help you alot, giving you a safe place to talk....about all of the stuff going on in your life.....giving you some other tools, some other ideas for support, to help you when it feels like everything is caving in on you. You may need a change in your antidepressant, many do, after some time. There is nothing to be ashamed of in that....
Take it easy for a few days, get your testosterone levels back to near normal and hopefully a good therapist who can give you some support and a safe place to vent...and then, there's always us...we're getting bigger shoulders all of the time......mine are here, whenever you might need them.
Hope you are doing well today. You certainly know that a lot of people care about you and are rooting you on. That's wonderful! That's why I love this forum so very much.
Chutz said exactly what I was going to say. I don't think it was very professional of him to be more concerned about his reputation, but enough said. He is still helping you and that is what counts now. Stay positive, my friend.
You have a loving wife, which is greatest thing too. My husband is my rock as well. I know how you feel. I'm only sorry you are having to live so far apart, but one day I'm sure that will change too.
Keep those appointments, as I know you will and keep positng here to your friends. I am available on email too anytime. God's blessings to you and I wish you gentle hugs.
Thanks BU & Lindaloo,
I love your name (Lindaloo!) The Doctor thing is ancient history now. I know what your saying but I've got to move ahead, not back! OMG, what this depression or anxiety attac or what ever I had has done to me physiclly! I feel like I've been run over by a train! I took my AM meds at 9:00 and nothing! I'm very tempted to take more or what I'm really prescribes as I don't take it all. That tough guy thing again. Not really, I usually only take what I need to keep me going because I always figured that when i need more I can go up but if I keep taking more and my resistance to the narcotics grows, I'll be screwed. Cabish?? But my neck and back are just killing me, knees & hips are not fare behind and shoulers an Plantar Facia foot are bringing up the rear! I just called my pain doc and scheduled an apt. for 4:15 this afternoon. In all my confusion last week, I cancelled my it. I think I'm going to get the MRI's done the doc has been after me to get as my other post stated, I'm going to try for SS Disability and will definitly need the. Then I can get rid of the cancer stuff on the bottom of my post and put down meds, vetabrae numbers, ect, ect. and be a real full time CP'er!!! Anyway, I think I'll take an extra strength Tylonol, maybe it will help along w/ my midday Roxy!! Thanks again Yuze Gize> I'm origonally from New Joisey Y'all!! I'm a mutant as I came to Fla. via Austin Texas!!!!
Love Y'all> Yuze all!